# SDR AALA20100421TUL06

- Difficulty date: April 21, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 53,932 hours, 27,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL ANGLE BRACKET CORRODED ABOVE BRAKE ACCUMULATOR.  REMOVED AND REPLACED BRACKET PER SRM 51-30-00.
